MathSciNet Relay Station
MathSciNet bibliographic data
MR2394823 11M41 (16W30)
Guo, Li; Zhang, Bin Differential algebraic Birkhoff decomposition and the renormalization of multiple zeta values. J. Number Theory 128 (2008), no. 8, 2318–2339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement